Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delayed period. Trigestrel pills taken. Is it a safe pill to use?

i've just finished my first pack of trigestrel pills, i've taken 3 red pills but my period hasnt started yet. im 18 and my boyfriend and i recently started having sex, he always uses a condom... so i shouldn't have a reason to worry right? its possible for my period to start late, as my body is getting used to it?

also, how effective is trigestrel? should i go on something stronger after a few months or is it a safe pill to use, if condoms are also used?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi thanks for the query.

If you have taken your pills accurately then there should not be anything to worry about. Periods may be late and flow may be less due to pills. You should start your next pack on due time irrespective of your periods.Failure rate of combined oral contraceptives is very low i.e. 0.1%. In my opinion, you should continue with your pill.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor